# SDR 96FDEA00535

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185381
- Condition: Corrosion
- Location: Ws 870 Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02, 1) ON THE WING CENTER SECTION UPPER SPAR CHORD STA 870 LBL TO RBL 60 WL 178.  REMOVED AND REPLACED UPPER SPAR CHORD.
